Juvederm is not the ideal filler for the tear troughs. I prefer Belotero or Restylane for this particular filler injection. The photos are limited mainly because of lighting. However, your description of greyish discoloration at the site of injection this far out is consistent with Tyndall effect. I would schedule an in-person consultation with an experienced injector. Your best option is probably to reverse the Juvederm with hyaluronidase and re-inject the tear trough with Belotero or Restylane.
Tear trough filler is one of those areas where the skills of those well trained and knowledgeable injectors become very apparent in comparison to those who are just dabbling and getting by. The anatomy is complex and the tissue dynamics are variable. That being said, with few exceptions, Juvederm is generally not a good choice for this area. This is one of those things you should learn on the first day of doing filler.
There are numerous better choices for this area. The good news is, if you do not like it, it can be dissolved by a skilled injector with hyaluronidase.
To ensure you are receiving the highest level of care, seek out a modernly trained, new-school dermatologic surgeon, oculoplastic surgeon, facial plastic surgeon or plastic surgeon who is board certified and fellowship trained in one of these "core four" cosmetic specialties.
While I love Juvaderm in other facial regions, I do not use it in the tear troughs due to Tyndall effect and swelling. My filler of choice for tear troughs is Restylane. Vobella has just been approved (for use elsewhere) and this is another great option. Hyaluronic acid fillers tend to last for much longer in the tear trough area.
Your filler will be easy to dissolve with hyaluronidase - can take a few treatments spaced 2-4 weeks apart. If you liked the effect of the tear trough filler (apart from the discoloration and swelling), you could use Restylane 4 weeks after your last hyaluronidase treatment - hyaluronidase seems to have a continued effect for up to 2 weeks so I would leave at least a month interval so your next filler isn't inadvertently dissolved.
Also, I typically volumize the lateral face with Voluma (which affects lateral tear trough) before filling medially - this will result in less filler being used in the medial tear trough .
I am not a fan of Juvederm to the tear trough area as it causes more swelling than other fillers and if you are unhappy you can reverse with hyaluronidase. I use Voluma and Belotero the most, many people use restylane. I avoid Juvederm as it holds a lot of water. I suggest to consult with an expert in facial contouring and for future treatments use a different filler. Best, Dr. Emer
Juvederm is a wonderful treatment, but it is not a good choice for the area under the eyes. The issue is that the area under the eyes attracts fluid very easily (most if us have woken up with swollen eyes at one time or another). Juvederm attracts and holds onto fluid very easily. That's fine for treating elsewhere on the face (like the lips) but under the eyes it can cause a lot of long-standing swelling. If a filler is holding on to too much fluid it looks like too much filler was injected. Also because the eyelid skin is thin, this type of swelling can give the filler a blueish tint (the Tyndall effect).
If your treatment was done more than a few weeks ago, I would consider having it dissolved with hyaluronidase. After at least a week has past you can then have another treatment, if you would like, with a filler that is better for this area. My suggestion would be Restylane. Most importantly, be sure to see a doctor with experience with treating this area. He/She can discuss which treatment is best for you.
Hope this is helpful.
Based on the photos, you look fine imo. Overall the filler is doing its job which is to correct the tired appearance of the eyes. These minor issues are not noticeable to most that see you. The reason this is important to note is that if you chase down every little depression and mild discoloration then you will likely make things worse. You are looking for perfection that may not be there and these fillers may not be able to achieve. Hope this helps. Good luck.
The skin of the tear trough area is quite thin and product placed in this area may be visible on the surface. Product in this area has to be relatively superficial or it will end up in the eye socket where you don't want it to be. It is a bit of a trade off - but it should continue to dissipate or fade away with just a little more time. If you plan to have filler injections in the future - you may want to consider Juvederm Voluma XC along the maxillary prominence (deeper, more inferior, and lateral location) - this would project the cheek a bit and mechanically help the tear trough indirectly (without direct injection into the trough). Laser treatments in combination with filler can produce a nice appearance in that area. CO2 Laser induces collagen, smoothes and tightens skin in the tear trough and eyelid area - just another thought for way down the road... You have a very youthful appearance on your limited photo view!
Without pre and post Juvederm photos, it is difficult to make an effective evaluation. With that said, Juvederm usually last up to one year. It is unlikely that you have any remaining Juvederm in the area and if you do, it will be a negligible amount. What you may be experiencing is a return to your baseline appearance. Before and after Juvederm photos taken in the exact same lighting with your head in the same position as current photos are the only way to truly assess what is going on.